Recurrence of Cutaneous Necrosis in an Infant with Probable Catastrophic Antiphospholipid Syndrome
Article first published online: 7 SEP 2012
© 2012 Wiley Periodicals, Inc.
Volume 30, Issue 4, pages e63–e64, July/August 2013
How to Cite
Camacho-Lovillo, S., Bernabeu-Wittel, J., Iglesias-Jimenez, E., Falcón-Neyra, D. and Neth, O. (2013), Recurrence of Cutaneous Necrosis in an Infant with Probable Catastrophic Antiphospholipid Syndrome. Pediatric Dermatology, 30: e63–e64. doi: 10.1111/j.1525-1470.2012.01832.x
- Issue published online: 2 JUL 2013
- Article first published online: 7 SEP 2012
Abstract: We present the case of a 3-month-old child with probable catastrophic antiphospholipid syndrome who, after initial successful management with immunomodulary therapies including rituximab, experienced a cutaneous relapse. This rare event was successfully re-treated with repeated administration of rituximab, supporting its role in the control of this disorder. Dermatologic manifestations may be the main clinical presentation of antiphospholipid syndrome, a possible underdiagnosed but potentially fatal pathology.